# SDR ASAA2024052051593

- Difficulty date: May 20, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N854VA
- Make and model: Airbus A320-214
- Aircraft serial: 05058
- Aircraft time: 34,008 hours, 11,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D5347112420200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LH LOWER SHEAR WEB AT FR70 HAS CORROSION GROUNDED - YES. REMOVED AND REPLACED LH LOWER SHEAR WEB AT FR 69-70 IAW A320 SRM 51-72-11-911-001 AND AIRBUS DWG D53474180 ISSUE U NO ADL GIVEN IN SRM
